# SDR ASMF201510003

- Difficulty date: August 5, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737752
- Aircraft serial: 29363
- Aircraft time: 38,306 hours, 19,748 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING APPROACH WITH FLAPS & LANDING GEARS UP, THE RED LIGHT OF NLG TURNED ON BRIEFLY & ALARM WAS ACTIVE RETURNED TO NORMAL CONDITION AFTER THE EVENTS.  PERFORMED THE FIM 32-30 TASK 811 PROCEDURE, NO CONFIRMING FAILURE, TESTED CORRECT.
